MathSciNet Relay Station
MathSciNet bibliographic data
MR895222 (88i:58111) 58F13 (58F11 58F12 58F14)
Guckenheimer, John Limit sets of $S$-unimodal maps with zero entropy. Comm. Math. Phys. 110 (1987), no. 4, 655–659.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement